Decay rates to equilibrium for nonlinear plate equations with degenerate, geometrically-constrained damping Public Deposited
This is an author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Springer and can be found at: http://link.springer.com/journal/245.
The author has supplied the accompanying file: "Erratum to: Decay Rates to Equilibrium for Nonlinear Plate Equations with Degenerate, Geometrically-Constrained Damping (vol 68, pg 361, 2013)." This erratum was also published in the December 2014 issue of the journal Applied Mathematics and Optimization, 70(3), 565-566. doi: 10.1007/s00245-014-9275-z
|Funding Statement (additional comments about funding)|
This work has no parents.